# SDR RAAA98B2032

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Bs 1166
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S5 INSPECTION PER CARD S6 54104, FOUND BS 1166 FLOORBEAM WITH 2 DRILL HOLES IN UPPER CHORD.  REPAIRED PER BAC MSG RVV-SEA-98-0010RR AND SRM 53-10-8, FIG 3 M-54 NR 261.
